# SDR SWIA2020010947576

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 401-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL FROM FS401.00 TO FS409+128 CORROSION IN MULTIPLE AREAS (C-CHECK) RO 01/07/2020  REMOVED CORROSION ON CARGO SEAT TRACK AT RBL9 FS559+112 - FS570.00 REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS REF CRJ200 SRM (TOOL #8544 CAL DUE 30-SEP-20). REMOVED CARGO SEAT TRACK AT RBL9 FS401.00- FS409+128 REF CRJ200 AMM. FABRICATED NEW REPLACEMENT SEAT TRACK, MATERIAL I.D. N126-2075, PO# T51210, AND INSTALLED TRACK REFERENCE BOMBARDIER REO. ALL STEPS COMPLIED WITH.
